Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Consistent chest infection post treatment, have sharp pains between shoulder blade and ribs with cough. Should I take antibiotics again?

I have had a chest infection for about 2 weeks, off work for a week with strong antibiotics from my own GP, cough seemed to have gone so went back to work and have had no problems until tuesday, when I suddenly developed a sharp pain between my shoulder blade and the bottom of my ribs on the right, and I now have a cough which I cannot shift because it hurts to cough. Should I get some more antibiotics?
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  338
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hello and welcome to healthcare magic!!!
Going through your symptoms it looks like you have developed what is known as pleurisy which is a sharp pricking pain which increases whenever you cough and whenever you inspire or expire, i would suggest you get a Chest x ray done at the earliest and also get yourself evaluated by a physician or a pulmonologist so that you can be completely cured. If the cough is still persisting a culture sensitivity of the sputum would also be helpful in choosing the appropriate antibiotic.
take care.
Answered: Tue, 24 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor